# SDR MASA2015090112355

- Difficulty date: September 1, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N956LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15056
- Aircraft time: 24,336 hours, 20,659 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING ODOR, ROW 10, LT SIDE.  TROUBLESHOT TO CEILING LIGHT BALLAST AND PLACED CEILING LIGHT ON MEL.
